# SDR C2XA02TY086

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 3487
- Condition: Discharged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C/2C INSPECTION THE BACK-UP BATTERY FAIL THE FUNCTIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE BACK-UP BATTERY IAW EMB-145 AMM 24-35-01 AND THE FUNCTIONAL CHECK WAS GOOD IAW EMB 145 AMM 24-35-01-700-801 A.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
